# SDR IPXA2025021200494

- Difficulty date: January 2, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275455200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CLS ADAPTER FR66 Y0 RH HAS CORROSION NOTED.    INSTALLED CLS ADAPTER P/N A53275455200 IAW A300-600 SRM 51-40-21. REQUEST OK TO APPLY TOPCOAT.
